# SDR QXEA2012082100847

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S, BETWEEN FRAMES X-39 TO X49.5 MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED MAY INCLUDE FWD ATTACH FITTING.  CLEAN IAW SRM 51-26-10-02-01.  REMOVED 10 RIVETS IAW SRM 51-42-05-02-01, AND REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN REMAINING THICKNESS NOTED .056", CONFIRMED CRACK FREE AREA REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4677.  ALODINE AND PRIMED WORKED AREA IAW SRM 51-25-10-02-01 AND 51-21-10-02-01.  INSTALLED RIVETS, APPLIED ALODINE, PRIMER AND ALUMINIZED PAINT IAW SRM 51-42-05-02-01, SRM 51-25-15-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4677.
